# SDR YENA20100425066

- Difficulty date: April 25, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 11,940 hours, 7,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 340022
- Part serial: 001773
- Condition: Discharged
- Location: Cabin
- Part time: 11,948 hours, 7,279 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 438 MX BOS:  LT FWD OVERWING EMERGENCY LIGHT IS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM AND FIM CH 33-50-00.  OPS CHECKED GOOD.
